# SDR SWAA2012112609735

- Difficulty date: November 7, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N338AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 16,306 hours, 7,098 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 6546568
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LTW MDDR 222604 - LEFT W/W FWD BULKHEAD VAPOR WEB IS CRACKED.  REPAIRED PER B737 SRM 57-10-10, INSP PER STEP 7 AT 600 FLIGHT CYCLES.  RE-INSPECTED PER B-737 SRM 57-10-10 STEP 7.  NO DEFECTS NOTED.
